# SDR TAMF20221104029

- Difficulty date: November 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1448
- Aircraft time: 33,996 hours, 10,362 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,233 hours, 31,936 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT UNLOADING PROCEDURE, A GOUGE WAS FOUND ON FRAME 20 RH SIDE OF THE FWD CARGO DOOR CUT OUT.
IN ACCORDANCE WITH AIRBUS STRUCTURAL REPAIR MANUAL TASK MANUAL 53-21-11-283-006A TEMPORARY REPAIR WAS PERFORMED.
